`a`

Partial regularity of solutions to a class of strongly coupled degenerate parabolic systems

Pages: 576 - 586, Issue Special, August 2005

 Abstract        Full Text (215.4K)              

Dung Le - Department of Mathematics, University of Texas at San Antonio, One UTSA Circle, San Antonio, TX 78249, United States (email)

Abstract: Using the method of heat approximation, we will establish partial regularity results for bounded weak solutions to certain strongly coupled degenerate parabolic systems.

Keywords:  Parabolic systems, Degenerate systems, Partial Holder regularity.
Mathematics Subject Classification:  Primary: 35K65; Secondary: 35B65.

Received: September 2004;      Revised: February 2005;      Published: September 2005.